MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE COMMAND 18 GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE COMMAND 18 GUIDE WIRE
Catalog Number 1013753
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Attachment: user facility /maude report number (b)(4).
 
Event or Problem Description
User facility medwatch report received that states "describe the event or problem: during the endovascular procedure, the hi-torque command workhorse.018lt guide wire 0.018" 300cm (ref# (b)(4); lot# 3060661) broke off into two pieces inside the patient's artery in the left leg.The entire wire of both pieces were removed without complication.What was the original intended procedure? : patient was to have left lower extremity angiogram, angioplasty, possible stent placement.What problem did the user have (check all that apply) :device failed (e.G.Broke, couldn't get it to work or stopped working) ; device malfunction - that is, the device did not do what it was supposed to do; ".No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B1: adverse event was removed.B3.Required intervention was removed and updated to na.D9: updated to no.E3: updated to physician.H1: serious injury removed and malfunction added.H6: code 4641 removed and code 2199 added.
 
Event or Problem Description
Subsequently, after initial was filed it was reported that the ht command guide wire tip was noted to be separated due to suction was drawn back on the catheter and the tip of the wire was noted in the heparinized saline syringe.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported material separation.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE COMMAND 18 GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17606185
Report Number2024168-2023-09208
Device Sequence Number6308266
Product Code DQX
UDI-Device Identifier08717648211980
UDI-Public08717648211980
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number1013753
Device Lot Number3060661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer09/05/2023
10/06/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/26/2023
10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight94 KG